# SDR Q6HA2016092900001

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: General aviation
- Aircraft: N5RH
- Make and model: Bell 430
- Aircraft serial: 49093
- Aircraft time: 2,895 hours, 6,180 cycles
- Engine: Allsn 250C40B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH LANDING GEAR SELECTED DOWN THE LANDING GEAR DOES NOT EXTEND INTERMITTENTLY.  WARNING HORN DOES SOUND WITH GEAR HANDLE DOWN AND GEAR UP.  WIRE G11A22 FOUND BROKEN AT LANDING GEAR SWITCH 2AS18 ON CONTACT 2NC. THIS PROVIDES GROUND TO EXTEND SIDE OF LANDING GEAR EXTEND SIDE OF SOLENOID 24L1.
